# SDR IPXA2024072350108

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 25,769 hours, 16,091 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR, DOOR WARNING SYSTEM HORN TEST FAILED NO DOT, FG-78 CHECKED CONTINUITY BETWEEN 6035VT PIN E AND SWITCH 39WN PIN 4 AND IT FAIL, FOUND BROKEN WIRE. ALSO CHECKED FOR POWER ON HORN AND FOUND POWER AND HORN INOPERATIVE. HORN HAS TO BE REPLACED. IAW AWM 52-73-01. OPEN
